You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Fundamenta Mathematicae
1971-1972/73/3
Countable paracompactness of inverse limits and products
Download
PDF
- Countable paracompactness of inverse limits and products
Article
Original scientific text
Title
Countable paracompactness of inverse limits and products
Authors
Keiô Nagami
1
Affiliations
Matsuyama, Japan
Fundamenta Mathematicae
1971-1972/73/3
Citation
Export to PBN
, Opens in new tab
Share
Pages:
261-270
Main language of publication
English
Published
1972
Exact and natural sciences
mathematics